I have just recently switched to Strattera. I am 25. I was on Ritlain for about 1 year. As we know Ritalin is a stimulant and I felt driven and good. For the first time, I felt alive and could remember things and finish projects. Since we found that I grew a dependency for Ritalin, we decided to change to Strattera. Now I can concentrate a little but I definitely feel my days are back to nothing. Meaning, on (describing it like pixels in resolution) Ritalin I felt the pixels were that of a high quality television show in modern days and I could see and hear all of the wonderful things that the show had to offer. With the Strattera, I am back to the way it used to be where I am using a 386 computer with very low pixel resolution, I can only see and hear so much, so my days slip by and I have no idea what went on that day. Obviously, the Ritalin had some benefit over Strattera but could this be something else. Is there such a thing as a Dopamine deficiency? Is there something my General Practitioner is missing? Are there supplements that could help at a safe level?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.